Periodic and positive wave front solutions of semilinear diffusion equations

  1. Fraile, J.M. 1
  2. De Lis Sabina, J. 2
  1. 1 Universidad Complutense de Madrid

    Universidad Complutense de Madrid

    Madrid, España

    ROR 02p0gd045

  2. 2 Universidad de La Laguna

    Universidad de La Laguna

    San Cristobal de La Laguna, España


SIAM Journal on Mathematical Analysis

ISSN: 0036-1410

Year of publication: 1996

Volume: 27

Issue: 1

Pages: 170-203

Type: Article

DOI: 10.1137/S0036141093257842 SCOPUS: 2-s2.0-0039466324 GOOGLE SCHOLAR
Data source: Scopus